Název: Analysis and design of the dynamical stability of collective behavior in crowds
Autoři: Mukovskiy, Albert
Slotine, Jean-Jacques E.
Giese, Martin A.
Citace zdrojového dokumentu: Journal of WSCG. 2011, vol. 19, no. 1-3, p. 69-75.
Datum vydání: 2011
Nakladatel: Václav Skala - UNION Agency
Typ dokumentu: article
článek
URI: http://wscg.zcu.cz/WSCG2011/!_2011_J_WSCG_1-3.pdf
http://hdl.handle.net/11025/1244
ISSN: 1213–6972 (hardcopy)
1213–6980 (CD-ROM)
1213–6964 (on-line)
Klíčová slova: počítačová animace;animace davu;koordinace;distribuovaná kontrola
Klíčová slova v dalším jazyce: computer animation;crowd animation;coordination;distributed control
Abstrakt: The modeling of the dynamics of the collective behavior of multiple characters is a key problem in crowd animation. Collective behavior can be described by the solutions of large-scale nonlinear dynamical systems that describe the dynamical interaction of locomoting characters with highly nonlinear articulation dynamics. The design of the stability properties of such complex multi-component systems has been rarely studied in computer animation. We present an approach for the solution of this problem that is based on Contraction Theory, a novel framework for the analysis of the stability complex nonlinear dynamical systems. Using a learning-based realtime-capable architecture for the animation of crowds, we demonstrate the application of this novel approach for the stability design for the groups of characters that interact in various ways. The underlying dynamics specifies control rules for propagation speed and direction, and for the synchronization of the gait phases. Contraction theory is not only suitable for the derivation of conditions that guarantee global asymptotic stability, but also of minimal convergence rates. Such bounds permit to guarantee the temporal constraints for the order formation in self-organizing interactive crowds.
Práva: © Václav Skala - UNION Agency
Vyskytuje se v kolekcích:Number 1-3 (2011)

Soubory připojené k záznamu:
Soubor Popis VelikostFormát 
Mukovskiy.pdf744,49 kBAdobe PDFZobrazit/otevřít


Použijte tento identifikátor k citaci nebo jako odkaz na tento záznam: http://hdl.handle.net/11025/1244

Všechny záznamy v DSpace jsou chráněny autorskými právy, všechna práva vyhrazena.